Alert archive / Minnesota / River Flood Warnings in 2011

River Flood Warning 157, NWS Sioux Falls, SD

July 27, 2011Rock County, Minnesota; Minnehaha County, South Dakota

NWS Sioux Falls, SD issued this river flood warning at Jul 27, 2011, 2:49 PM CDT for Rock County, Minnesota; Minnehaha County, South Dakota. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Jul 27, 2011, 2:49 PM CDT (19:49 UTC)
Expired
Jul 28, 2011, 10:17 AM CDT
In force
19 hr
Issued by
NWS Sioux Falls, SD
Flood severity
Minor

Counties Rock County, MN, Minnehaha County, SD

The radar

The Sioux Falls radar (KFSD), 19 km from the middle of the area, began a volume at 19:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Split Rock Creek below Jasper (JSPM5).

Action stage
89 ft
Minor stage
91 ft
Moderate stage
94 ft
Major stage
96 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06482540, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

353 
WGUS43 KFSD 271949
FLWFSD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
249 PM CDT WED JUL 27 2011

...THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN MINNESOTA...SOUTH DAKOTA...

  SPLIT ROCK CREEK BELOW JASPER 
   
.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
TONIGHT. ANY ADDITIONAL FUTURE RAINS COULD AFFECT THE CREST 
FORECASTS. 
 
RUNOFF FROM VERY HEAVY RAINS TUESDAY NIGHT HAVE CAUSED MINOR FLOODING
ALONG PORTIONS OF SPLIT ROCK CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS.  THE WATER 
DEPTH AND ROAD CONDITION MAY BE UNSAFE.

ADDITIONAL INFORMATION IS AVAILABLE AT 
 
HTTP://WWW.WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=FSD

STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR LOCAL RADIO AND TV STATIONS.

THE NEXT SCHEDULED STATEMENT WILL BE ISSUED TOMORROW MORNING. 

&&

MNC133-SDC099-282349-
/O.NEW.KFSD.FL.W.0157.110727T1949Z-000000T0000Z/
/JSPM5.1.ER.110727T1558Z.110727T1915Z.000000T0000Z.UU/
249 PM CDT WED JUL 27 2011

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SPLIT ROCK CREEK BELOW JASPER.
* UNTIL FURTHER NOTICE.
* AT 02PM WEDNESDAY THE STAGE WAS 91.5 FEET.
* FLOOD STAGE IS 91.0 FEET.
* AT STAGES NEAR 91.0 FEET...THE LOWER BANKS ON THIS STRETCH OF THE 
  CREEK ARE OVERTOPPED. THE LOW WATER CROSSING ON 250TH STREET AT
  THE MN/SD STATE LINE IS FLOODED. 

$$

&& 
LOCATION FLOOD  LATEST OBSERVED  MAXIMUM FORECAST  RECENT OBSERVED
         STAGE  STAGE  TIME      STAGE  TIME       CREST TIME

SPLIT ROCK CREEK
JSPM5    91.0   91.51 WED 2 PM                     92.9  SUN JUL 17
1 follow-up statement
130 
WGUS83 KFSD 281517
FLSFSD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1017 AM CDT THU JUL 28 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
MINNESOTA...SOUTH DAKOTA...
  SPLIT ROCK CREEK BELOW JASPER 
   
.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
TONIGHT. ANY ADDITIONAL FUTURE RAINS COULD AFFECT THE CREST 
FORECASTS. 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS.  THE WATER 
DEPTH AND ROAD CONDITION MAY BE UNSAFE.

ADDITIONAL INFORMATION IS AVAILABLE AT 
 
HTTP://WWW.WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=FSD

STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR LOCAL RADIO AND TV STATIONS.

THE NEXT SCHEDULED STATEMENT WILL BE ISSUED TOMORROW MORNING. 

&&

MNC133-SDC099-281547-
/O.CAN.KFSD.FL.W.0157.000000T0000Z-110728T1517Z/
/JSPM5.1.ER.110727T1558Z.110727T2145Z.110728T0730Z.UU/
1017 AM CDT THU JUL 28 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE SPLIT ROCK CREEK BELOW JASPER.
* AT 09AM THURSDAY THE STAGE WAS 90.4 FEET.
* FLOOD STAGE IS 91.0 FEET.
* RECENT ACTIVITY...THE RIVER ROSE ABOVE FLOOD STAGE ON WEDNESDAY 
  JULY 27.
* AT STAGES NEAR 91.0 FEET...THE LOWER BANKS ON THIS STRETCH OF THE 
  CREEK ARE OVERTOPPED. THE LOW WATER CROSSING ON 250TH STREET AT
  THE MN/SD STATE LINE IS FLOODED. 


$$

&& 
LOCATION FLOOD  LATEST OBSERVED  MAXIMUM FORECAST  RECENT OBSERVED
         STAGE  STAGE  TIME      STAGE  TIME       CREST TIME

SPLIT ROCK CREEK
JSPM5    91.0   90.40 THU 9 AM                     92.1  MON JUL 18

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this river flood warning went out at Jul 27, 4:47 AM CDT, 10 hours 2 minutes earlier.

Area forecast discussion, Jul 27, 4:47 AM CDT, 10 hours 2 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
447 AM CDT WED JUL 27 2011

.DISCUSSION...
STRONG UPPER LEVEL JET ACROSS NORTH DAKOTA WILL CONTINUE TO SLOWLY
MOVE EAST THROUGH THE NEXT 48 HOURS AND ALLOWING A WEAK WIND SHIFT
LINE/COLD FRONT TO MOVE SOUTH OF THE AREA. CONVECTIVE
PARAMETERIZATIONS WITHIN THE VARIOUS MODELS CONTINUE TO PRODUCE
DIVERGING SOLUTIONS AFTER ABOUT 18 HOURS. WHICH PERSISTS INTO
THURSDAY NIGHT AND FRIDAY. HAVE GENERALLY FOLLOWED THE ECMWF FOR THE
FORECAST AS ITS CONVECTIVE SCHEME SEEMS TO HAVE THE LEAST INFLUENCE
ON HOW SURFACE FEATURES EVOLVED.

TWO CONVECTIVE COMPLEXES OVER THE AREA WILL MOVE THROUGH EARLY THIS
MORNING. THIS WILL LIKELY STILL BE OVER PORTIONS OF NORTHWEST IOWA
AND SOUTHWEST MINNESOTA AROUND 12Z AND THEN GRADUALLY MOVE EAST.
HOWEVER...WITH THE BOUNDARY STILL WEST OF THE JAMES RIVER...CANNOT
RULE OUT SCATTERED SHOEWRS AND THUNDERSTORMS DEVELOP AHEAD OF THE
BOUNDARY THROUGH THE MORNING. THEREFORE...KEPT SOME LOWER POPS OVER
MUCH OF SOUTHEAST SOUTH DAKOTA THROUGH 15Z WITH A GRADUAL DECREASE
IN POPS BY EARLY AFTERNOON. EXPECT THAT WHILE SKIES WILL BE MOSTLY
CLOUDY...ENOUGH BREAKS SHOULD OCCUR TO WARM TEMPERATURES DURING THE
LATE MORNING AND EARLY AFTERNOON WELL INTO THE 80S WITH A FEW AREAS
REACHING 90. THE BOUNDARY WILL MOVE EAST OF I29 AROUND NOON AND IS
EXPECTED TO BE OVER NORTHWEST IOWA BY MID TO LATE AFTERNOON WHERE
DEW POINTS WILL AGAIN RISE WELL INTO THE 70S. THIS WILL BE JUST AS
ANOTHER WEAK UPPER LEVEL WAVE MOVES INTO THE AREA AND WHILE THE MID
LEVEL LAPSE RATES ARE RATHER MARGINAL...LESS THAN 7 C/KM...EXPECT
SCATTERED THUNDERSTORMS TO DEVELOP ALONG AND AHEAD OF THE BOUNDARY
LATER THIS AFTERNOON. THIS STORMS SHOULD MOVE SOUTHEAST THROUGH THE
EVENING AND LIKELY BE SOUTH AND EAST OF THE AREA BY MIDNIGHT. WHILE
CANNOT COMPLETELY RULE OUT SEVERE WEATHER...THE NEAR MOIST ADIABATIC
LAPSE RATE AND VERY WARM AIR ALOFT IS NOT FAVORABLE FOR VERY LARGE
HAIL AND WOULD OCCUR WITH THE INITIAL STORM DEVELOPMENT LATE THIS
AFTERNOON.

HIGH PRESSURE WILL SET UP OVER THE EASTERN DAKOTAS LATER TONIGHT AND
ALLOW SOUTHEAST FLOW TO RETURN MOISTURE BACK INTO CENTRAL SOUTH
DAKOTA AFTER MIDNIGHT. WITH THE RIGHT ENTRANCE REGION OF THE JET
OVER THIS AREA AND THE 850 MB FRONT SET UP NEAR THE NEBRASKA
BORDER...EXPECT THAT SCATTERED STORMS WILL DEVELOP WEST OF THE
MISSOURI RIVER AND MAY MOVE INTO SOUTH CENTRAL SD TOWARD DAWN ON
THURSDAY.

WITH 850 MB FRONT AND RIGHT ENTRANCE REGION OF THE JET STREAK WILL
BE COINCIDENT FOR MUCH OF THURSDAY AND THIS WILL LEAD TO AN
INCREASING CHANCE FOR THUNDERSTORMS...FOR IN SOUTH CENTRAL SD AND
THE JAMES VALLEY AND THEN AS THE DAY PROGRESS THIS CHANCE WILL
SPREAD TOWARD SIOUX CITY. AS THE UPPER JET MOVE EAST THURSDAY
EVENING...THE 850 MB FRONT WILL MOVE SOUTH AND THE THREAT OF
THUNDERSTORMS SHOULD END SOMETIME AFTER MIDNIGHT IN THE MISSOURI
VALLEY.

HIGH PRESSURE WILL MOVE INTO SOUTHERN MINNESOTA ON FRIDAY ALLOWING
SOUTEAST FLOW TO GRADUALLY DEVELOP ACROSS THE AREA. WHILE THE
INCREASING MOISTURE WILL LEAD TO AN INCREASE IN INSTABILITY...DO NOT
EXPECT CONVECTION TO DEVELOP. BUT IT WILL BE THE BEGINNING OF
ANOTHER WARMING TREND.  HIGHS ON FRIDAY AND AS THE RIDGE BUILDS OVER
THE WEEKDN...THEY WILL WARM INTO THE 90S OVER MUCH OF SOUTHEAST
SD...NORTHEAST NEBRASKA...AND NORTHWEST IOWA. WITH THE HEAT...DEW
POINTS ARE EXPECTED TO RISE WELL INTO THE 70S BY SATURDAY RESULTING
IN HEAT INDICES OVER 100 DEGREES.

THERE WILL ALSO BE A SLIGHT CHANCE OF NIGHTTIME THUNDERSTORMS FRIDAY
NIGHT WEST OF THE JAMES RIVER. SATURDAY NIGHT...WHILE THERE IS A
CHANCE OF STORMS ACROSS THE ENTIRE AREA...THE BEST CHANCE WILL BE
NEAR HIGHWAY 14 IN FROM HURON TO MARSHALL.

&&

.AVIATION...
DUE TO ON GOING THREAT FOR FLASH FLOODING...AN AVIATION DISCUSSION
WILL BE ADDED LATER THIS MORNING.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
IA...NONE.
NE...NONE.

&&
Hazardous weather outlook, Jul 27, 12:03 PM CDT, 2 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED TYPO IN DAYS 2-7 SEGMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1203 PM CDT WED JUL 27 2011

SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098-
IAZ001>003-012>014-020>022-031-032-NEZ013-014-281200-
AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA-
CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE-
DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON-
IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN-
LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN-
OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN-
SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON-
1203 PM CDT WED JUL 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA...
SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS...
THERE IS A SLIGHT CHANCE OF THUNDERSTORMS IN THE EARLY
AFTERNOON...EAST OF A LINE FROM YANKTON TO SIOUX FALLS TO
MARSHALL MINNESOTA. THESE STORMS ARE NOT EXPECTED TO BE SEVERE.
BY MID TO LATE AFTERNOON...SCATTERED THUNDERSTORMS ARE EXPECTED
TO DEVELOP OVER PORTIONS OF NORTHWEST IOWA AND FAR NORTHEAST
NEBRASKA. THERE IS A SLIGHT CHANCE THAT THUNDERSTORMS BETWEEN 3
PM AND 8 PM COULD PRODUCE HAIL UP TO QUARTER SIZE AND WIND GUSTS
UP TO 60 MPH.

THERE IS ALSO A SLIGHT CHANCE OF THUNDERSTORMS LATE TONIGHT IN
SOUTH CENTRAL SOUTH DAKOTA. THESE STORMS ARE NOT EXPECTED TO BE
SEVERE.

FLOODING...
MINOR FLOODING WILL CONTINUE ALONG LITTLE SIOUX RIVER THROUGH THE
END OF THE WEEK. MODERATE TO MAJOR FLOODING IS EXPECTED TO
CONTINUE ON THE JAMES RIVER UNTIL FURTHER NOTICE. HEAVY RAIN IN
THE BIG SIOUX BASIN WILL ALSO CAUSE MINOR FLOODING IN PORTIONS OF
LOWER BIG SIOUX RIVER LATER THIS WEEK.

HIGH RELEASES ALONG THE MISSOURI RIVER WILL CONTINUE INTO LATE
SUMMER. HIGH WATER LEVELS WILL CAUSE SIGNIFICANT IMPACTS BETWEEN
CHAMBERLAIN AND SIOUX CITY. THE HIGH FLOWS ON THE MISSOURI RIVER
WILL ALSO CAUSE FLOODING ON THE BIG SIOUX RIVER NEAR SIOUX CITY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE OF THUNDERSTORMS ON THURSDAY SOUTHWEST OF A
LINE FROM BROOKINGS TO SPIRIT LAKE. THESE STORMS ARE NOT EXPECTED
TO BE SEVERE.

TEMPERATURES IN THE 90S COMBINED WITH DEW POINTS OVER 70 DEGREES
ARE POSSIBLE SATURDAY THROUGH MONDAY. THIS COULD RESULT IN HEAT
INDICES OVER 100 DEGREES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE FROM 3 PM TO 8 PM SOUTHEAST
OF A LINE FROM PONCA NEBRASKA TO SPENCER IOWA.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Jul 27, 10:56 AM CDT, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1056 AM CDT WED JUL 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     TSTM WND GST     12 N WESSINGTON         44.62N 98.65W
07/26/2011  E60.00 MPH       BEADLE             SD   TRAINED SPOTTER

0843 PM     TSTM WND GST     5 WSW WOLSEY            44.38N 98.56W
07/26/2011  E60.00 MPH       BEADLE             SD   TRAINED SPOTTER

0845 PM     TSTM WND GST     SSE WOLSEY              44.41N 98.47W
07/26/2011  E60.00 MPH       BEADLE             SD   TRAINED SPOTTER

            WINDS ESTIMATED AT 60 MPH KNOCKED SOME SMALL BRANCHES
            DOWN FROM TREES IN SPOTTERS YARD.

0852 PM     TSTM WND GST     HURON                   44.36N 98.22W
07/26/2011  M70.00 MPH       BEADLE             SD   ASOS

0912 PM     TSTM WND GST     YALE                    44.43N 97.99W
07/26/2011  E70.00 MPH       BEADLE             SD   TRAINED SPOTTER

1010 PM     TSTM WND GST     11 SW WESSINGTON SPRING 43.98N 98.74W
07/26/2011  E60.00 MPH       JERAULD            SD   TRAINED SPOTTER

1025 PM     TSTM WND GST     3 ESE LANE              44.06N 98.37W
07/26/2011  E70.00 MPH       JERAULD            SD   TRAINED SPOTTER

1105 PM     TSTM WND GST     3 ENE CARTHAGE          44.19N 97.65W
07/26/2011  E60.00 MPH       MINER              SD   TRAINED SPOTTER

            THUNDERSTORM WIND GUSTS ESTIMATED AT 60 MPH WITH HEAVY
            RAIN AND FREQUENT LIGHTNING.

1205 AM     TSTM WND GST     2 W SALEM               43.73N 97.43W
07/27/2011  E60.00 MPH       MCCOOK             SD   TRAINED SPOTTER

1235 AM     TSTM WND GST     6 NNE HUMBOLDT          43.72N 97.01W
07/27/2011  E60.00 MPH       MINNEHAHA          SD   TRAINED SPOTTER

            THUNDERSTORM WIND GUSTS ESTIMATED AT 60 MPH KNOCKED DOWN
            2 TO 3 INCH DIAMETER TREE BRANCHES. HEAVY RAIN
            ACCOMPANIED THE STORM.

0410 AM     FLASH FLOOD      3 ESE SIOUX FALLS       43.53N 96.67W
07/27/2011                   MINNEHAHA          SD   NWS EMPLOYEE

            WATER REPORTED OVER CURB AND SIDEWALK ON SOUTHEAST SIDE
            OF SIOUX FALLS.

0430 AM     FLASH FLOOD      SIOUX FALLS             43.54N 96.73W
07/27/2011                   MINNEHAHA          SD   BROADCAST MEDIA

            NUMBEROUS CITY STREETS UNDERWATER AND IMPASSABLE

0432 AM     FLASH FLOOD      4 WSW SIOUX FALLS       43.52N 96.80W
07/27/2011                   MINNEHAHA          SD   PUBLIC

            3.70 INCHES OF RAIN IN SOUTHWEST SIOUX FALLS IN LESS THAN
            2 HOURS.

0441 AM     FLASH FLOOD      SIOUX FALLS             43.54N 96.73W
07/27/2011                   MINNEHAHA          SD   BROADCAST MEDIA

            SIGNIFICANT URBAN FLOODING IN SIOUX FALLS. SEVERAL CARS
            STRANDED. POLICE AND RESCUE HAD DIFFICULTY REACHING
            STRANDED MOTORISTS.

0500 AM     FLASH FLOOD      3 SE SIOUX FALLS        43.51N 96.69W
07/27/2011                   MINNEHAHA          SD   NWS EMPLOYEE

            4.95 INCHES OF RAIN

0629 AM     FLASH FLOOD      3 SE SIOUX FALLS        43.51N 96.68W
07/27/2011                   MINNEHAHA          SD   NWS EMPLOYEE

            5.75 INCHES OF RAIN IN SOUTHEAST SIOUX FALLS. 41ST STREET
            AND BAHNSON AVENUE WITH WATER OVER THE CURB.

0713 AM     HEAVY RAIN       SIOUX FALLS             43.54N 96.73W
07/27/2011  M3.74 INCH       MINNEHAHA          SD   PUBLIC

            LOCATED AT WEST 12TH STREET AND KIWANIS AVE

0713 AM     HEAVY RAIN       1 SE TEA                43.44N 96.82W
07/27/2011  M2.40 INCH       LINCOLN            SD   TRAINED SPOTTER

&&
SUMMARY OF SEVERE WEATHER AND FLASH FLOODING REPORTS FROM LAST NIGHT.

JH

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 4:17 AM CDTFlash Flood WarningFSDNobles, Rock2 hr
Jul 27, 5:02 AM CDTFlash Flood WarningFSDCottonwood, Jackson, Murray, Nobles3 hr
Jul 26, 8:07 PM CDTSevere Thunderstorm WarningFSDBeadle, Jerauld38 min
Jul 26, 8:41 PM CDTSevere Thunderstorm WarningFSDBeadle49 min
Jul 26, 9:02 PM CDTTornado WarningFSDBeadle14 min
Jul 26, 9:23 PM CDTSevere Thunderstorm WarningFSDBeadle, Jerauld, Kingsbury, Miner, Sanborn36 min
Jul 26, 10:03 PM CDTSevere Thunderstorm WarningFSDJerauld42 min
Jul 26, 10:18 PM CDTSevere Thunderstorm WarningFSDAurora, Jerauld, Miner, Sanborn42 min
Jul 26, 10:54 PM CDTSevere Thunderstorm WarningFSDBeadle, Brookings, Kingsbury, Lake, Miner, Sanborn40 min
Jul 26, 11:42 PM CDTSevere Thunderstorm WarningFSDLake, McCook, Minnehaha33 min
Jul 27, 12:16 AM CDTSevere Thunderstorm WarningFSDMcCook, Minnehaha44 min
Jul 27, 3:56 AM CDTFlash Flood WarningFSDLincoln, Minnehaha3 hr
Jul 27, 7:02 AM CDTRiver Flood WarningFSDLincoln, Minnehaha3 hr
Jul 27, 9:39 AM CDTRiver Flood WarningFSDLincoln, Union3 days
Jul 27, 9:39 AM CDTRiver Flood WarningFSDUnion4 days

Nearby

River Flood Warnings in Minnesota, 2011River Flood Warnings in South Dakota, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.